MathSciNet Relay Station
MathSciNet bibliographic data
MR2855997 (2012h:34146) 34K11 (34K40)
Candan, T. The existence of nonoscillatory solutions of higher order nonlinear neutral equations. Appl. Math. Lett. 25 (2012), no. 3, 412–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement